# SDR SWIA2020061251120

- Difficulty date: May 16, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK BETWEEN FS 863. - 972. HAS EVIDENCE OF SURFACE CORROSION AT FS 890, FS 920 AND FS 935.  (C-CHECK) RO 6/8/2020 REMOVED AND REPLACED SEAT TRACK WITH FABRICATING ONE AT LBL9 FS 863.00-FS972.00 REF AMM.
